... what are the side effects of removal from the drug and how long do they last? how does your body react to no longer having the drug. Was taken off of it due to extreme swelling in my legs and arms.
There shouldn't be any withdrawal symptoms as such if you are abruptly taken off Nifediac CC (nifedipine). Your doctor will probably put you on another medicine to control your high blood pressure, and you may need to be monitored while starting on the new medicine.
- Nifediac CC Information for Consumers
- Nifediac CC Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nifediac CC (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can I overcome the side effects of amlodopine like swelling of the hands, feet, or ankles where?
Posted 9 Feb 2011 • 1 answer
Posted 16 May 2011 • 1 answer
Posted 21 Sep 2011 • 1 answer
Posted 21 Aug 2016 • 0 answers
Posted 26 Feb 2017 • 1 answer